# SDR JR2R20210128442

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,429 hours, 8,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17003924003
- Condition: Damaged
- Location: Zone 100
- Part time: 14,429 hours, 8,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT FS 6232 STR 26 AND 27.
